On the multivariable version of Ball's slicing cube theorem

Research output: Chapter in Book/Report/Conference proceedingChapterpeer-review

Original languageEnglish
Title of host publicationGeometric aspects of functional analysis
Subtitle of host publicationIsrael Seminar 2002-2003
EditorsVitali D. Milman, Gideon Schechtman
PublisherSpringer Berlin
Pages117-121
Number of pages5
ISBN (Electronic)978-3-540-44489-3
ISBN (Print)978-3-540-22360-3
DOIs
StatePublished - 2004

Publication series

NameLecture Notes in Math.
PublisherSpringer, Berlin
Volume1850
ISSN (Print)0075-8434
ISSN (Electronic)1617-9692

Cite this